# SDR CA140108009

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 23,283 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 22,920 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESN 892808 WAS IN A SHOP FOR A SCHEDULED MAINTENANCE EVENT. UPON FLOURESCENT PENETRANT INSPECTION OF THE HPT ROTOR BLADES, IT WAS DISCOVERED THAT QTY 15 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK POINT ON THE CONVEX SIDE OF THE FIRTREE.
